EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems by Ways of Ultra-Asymptotic Centers

S. Dhompongsa and N. Nanan

Abstract and Applied Analysis, 2011, vol. 2011, 1-21

Abstract:

We use an approach on ultra-asymptotic centers to obtain fixed point theorems for two classes of nonself multivalued mappings. The results extend and improve several known ones.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/826851.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/826851.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826851

DOI: 10.1155/2011/826851

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:826851